Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anxiety does this?

Posted by daizy on January 14, 2003, at 6:50:52

In reply to Re: anxiety does this? daizy, posted by BrittPark on January 13, 2003, at 18:53:48

I think some of these mixed up feelings are because of the withdrawal. Its weird that in the day I think, im starting to feel normal again, then at night my mind starts racing and I get flashbacks to different times in my life, and memories and stuff. I cant work out therefore if im struggling to get better or just getting worse. I think that is why i have become distanced! I got told by the doc that im just suffering anxiety so its likely that no med will work for me, and to do yoga or something, But that will be hard seeing as I cant even go out of the house! Thanx for the responses!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:daizy thread:135680
URL: http://www.dr-bob.org/babble/20030113/msgs/135793.html